# SDR DL76S030127

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 34,952 hours, 16,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Torn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2R LAV EMERGENCY EXIT RED LIGHT WIRING TORN FROM WALL BY PAX.  REPAIRED WIRING AND INSTALLED NEW EMERGENCY EXIT RED LIGHT.
